MathSciNet Relay Station
MathSciNet bibliographic data
MR2337402 (2008j:74065) 74S05 (35K55 65M60 76M10 80M10)
Dziuk, G.; Elliott, C. M. Surface finite elements for parabolic equations. J. Comput. Math. 25 (2007), no. 4, 385–407.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement